# SDR AALA20020039

- Difficulty date: January 14, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 32H INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT CONNECTORS AT SEAT 32H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
